Collagen Supplements Causing Chest Pain?

I have acne scars along with wrinkles, so one of my friends suggested taking collagen supplements. I have been taking them for a little over 90 days and I have recently started having chest pains. Would the supplements be related to the chest pain at all?

Doctor Answers (3)

Collagen Supplements

+1

Thank you for your question. For any kind of chest pain, you need to be immediately evaluated by qualified medical personnel.  They can determine the cause of the pain.  Chest pain is never something to be taken lightly.  You could have a serious problem unrelated to your supplements. See your medical doctor for an evaluation.  I hope this helps.


Bay Area Dermatologist
4.0 out of 5 stars 10 reviews

Hello

+1

 

In each practice the treatments vary. In our practice for acne scars we do Profractional laser, Micro laser peel, DOT co2 laser or even a mini face lift to pull the skin and help remove get rid of the deep holes caused by acne.

 

 

 

Stuart B. Kincaid, MD, FACS
San Diego Plastic Surgeon
4.5 out of 5 stars 8 reviews

Collagen supplements should not cause chest pain

+1

If you have chest pain, you need to see your primary care physician to have that evaluated. Collagen supplements don't do anything for building collagen in your skin, and although any medication or supplement you take can potentially cause an allergic reaction, it is also possible that the cause of your chest pain is from something completely different.  Please see your regular doctor as soon as possible.

Emily Altman, MD
Short Hills Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.